| Model Number |
801188 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the oxygen (o2) sensor failed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the o2 sensor.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.Per the supplier, the oxygen (o2) sensor was received at the manufacturer on april 23,2024 and was first installed in a unit on (b)(6) 2024.After which it was perceivably sitting from (b)(6) 2024 to (b)(6) 2025.It was replaced at 332,764 hours on (b)(6) 2025 and is short of the expected life of two million hours.The part has a six-month shelf life and per the operating life memo from the supplier, 'additional time between manufacturing and use will have a negative effect on the expected volume percent of o3 hours of lifetime'.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.